Facebook Pixel
EmpowHER Guest

i am having Menses() 16 days after my Withdrawal bleeding

By Anonymous September 17, 2015 - 11:00am
Rate This

My last periods were on 17/18th Aug. after that i had sex with my boyfriend on 23-24 when my periods were just ending. After that to be double sure i had an emergency pill, after which i had very little bleeding for 2 days on 30 and 31 Aug. I thought my next periods will come 28 days after the withdrawal bleeding which should be 26/27 Sep. but today on 17th Sep I had my periods or periods like (i don't know what to call this)!! What could be the reason ? please help me here am just freaking out!!!!

Add a Comment1 Comments


Hi Anon,

Thank you for your question.

Emergency contraception is a way to prevent pregnancy after unprotected sex. Often called the morning-after pill, emergency contraception pills (ECPs) are hormone pills that women can take after having sex. It is for emergencies only, it should NOT be used as a regular ongoing birth control method.

Because emergency contraceptive pills contain hormones, you can expect that your menstrual cycle will show irregular symptoms until your hormones balance out.

Be well,

September 17, 2015 - 1:44pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!